Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


continius cough
Mar 17, 2011

Dear Sir for the last two weeks I have problem whit cough yesterday I done x ray whit this resolt I have clear spoth on the left side of the lungs I done one more test and resolt was not T.B. but what can be? my cd 4 is 350 can be any other problem?

Response from Dr. Young

Hello,

Many things can cause cough, other than TB. They range from allergy/asthma to infections (bronchitis, pneumonia) to heart problems (and others).

With your CD4 count of 350, it's pretty unlikely that you have a HIV-related complication.

I'd suggest discussing your ongoing symptoms with your health care provider.

Be well, BY



Previous
I took meds 40 minutes
Next
Hello.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement